Thread: Sust sexual sides. HCG??????
06-25-2005, 02:37 AM #1
Sust sexual sides. HCG??????
I am currently on week 7 of 14 sust at 500mg/week. I was injecting twice a week because I could only inject at my friends house to stop people in my house freaking out if ever my gear was found. However now I am injecting 125mg eod after making other arrangements.
My nuts have shrunk and I have lost my libido and sensitivity in my penis making it hard for me to nut. Apparently this happens to some people.
Now I fancy having my nuts back so I was thinking of mixing in some HCG but after doing a bit of research it seems that noone can agree on how to take the stuff even wether it should be sc or im.
Can someone please advise based on my cycle the best choice for me personally?
Will HCG also restore my libido?
Dont get me wrong my girl loves me giving it loads but the trouble is when you dont shoot your man paste they start thinking its their fault and no amount or reassuring is ever enough.
06-25-2005, 03:29 AM #2
06-25-2005, 09:01 AM #3
06-25-2005, 10:11 AM #4Member
- Join Date
- Mar 2005
06-25-2005, 10:14 AM #5
Originally Posted by chest6
- Join Date
- Apr 2004
- In The Kitchen :)
- Blog Entries
06-30-2005, 12:20 PM #6
HCG enhances my libido--dramatically in the first week or so.
Other bros on this board have said that it does nothing for them in this regard. Hard to say what you'll experience. Give it a try and see. I'd say most guys get good results from it--all way round.
06-30-2005, 12:24 PM #7
06-30-2005, 12:53 PM #8Originally Posted by smokethedays
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)